Loading ...
Sorry, an error occurred while loading the content.
 

Re: [GIWorld-Hepatitis] Tatezi's Update

Expand Messages
  • sylvati
    Hi Tatezi sorry to hear you have been having so many problems. I would be very very careful about mixing herbs with the drugs. Have you given your hep doc a
    Message 1 of 4 , Apr 3, 2001
      Hi Tatezi

      sorry to hear you have been having so many problems. I would be very very
      careful about mixing herbs with the drugs. Have you given your hep doc a
      complete list of herbs the chinese doc is giving you to see if they are OK?
      It would be a shame if you went through all this just to find out that the
      herbs had cancelled out any good the drugs were doing, or worse still that a
      reaction occurs between the two that causes more problems than you have
      already. please talk to your hep do!

      love Sylv
      ----- Original Message -----
      From: Tatezi <tatezi@...>
      To: Hep <GIWorld-Hepatitis@yahoogroups.com>
      Sent: Tuesday, April 03, 2001 9:13 PM
      Subject: [GIWorld-Hepatitis] Tatezi's Update


      > Wow, I've been hearing some great news on the list lately but I've been
      > pretty incommunicado.
      >
      > On my 6 month PCR my viral load had dropped considerably....from
      > 4.2million to 5000 something. We decided to hit this dragon a little
      > more aggressively by shots every other day and a one pill increase in
      > the ribavarinn each day.
      >
      > Three months ago my TSH (thyroid) counts went from normal (.5 to 5.5) to
      > 98....not 9.8 but 98. We starte sinthroid right away. Three weeks ago we
      > again tested my thyroid and the TSH was up to 110 so we doubled the
      > sinthroid. I'm awaiting my doctor'c call to get the results of the test
      > we ran yesterday.
      >
      > In the last month I have gotten so emotional that after several totally
      > unreasonable emotional outbursts at work last Friday I've been calling
      > in sick this week. I am also recognizing depression signals for the
      > first time. Are these emotional imbalances the thyroid, the rebetron or
      > something else. Has anyone else ever experienced this. Another thing is
      > the brain fog is increasing....I actually had to call the hospital today
      > to find out the name of my liver doctor. I feel like I am losing my
      > mind. And headaches....all of a sudden I'm living with headaches.
      >
      > Two weeks ago I decided that everything was so out of balance with my
      > mind and body that I needed to try supplementing traditional treatment
      > with non traditional treatment and started Traditional Chinese Medicine
      > along with the tradition rebetron. The acupuncture worked miracles on
      > the muscular/skeletal pains with just the first visit. He treated my
      > various more severe pains (lower back, hips, heel....plantar fasciili)
      > along with my liver and immune system and gave me a custom made chinese
      > herbal blend. This week I had one of my headaches so he treated that
      > also along with the extreme tension and tightness in my neck and upper
      > back. Has anyone else tried traditional chinese medicine in combination
      > with rebetron therapy.
      >
      > And am I losing my mind or is this tension, this lack of emotional
      > control, this increased crankiness, the headaches, etc. part of the
      > rebetron and/or the lack of thyroid function?
      >
      > Any one have any insight?
      >
      > Blessings
      > Tatezi
      >
      >
      >
      >
      >
      > Welcome to GIHepWorld
      >
      > Post message: GIWorld-Hepatitis@yahoogroups.com
      > Subscribe: GIWorld-Hepatitis-subscribe@yahoogroups.com
      > Unsubscribe: GIWorld-Hepatitis-unsubscribe@yahoogroups.com
      > List owner: GIWorld-Hepatitis-owner@yahoogroups.com
      > URL to this page: http://groups.yahoo.com/group/GIWorld-Hepatitis
      >
      >
      > Your use of Yahoo! Groups is subject to http://docs.yahoo.com/info/terms/
      >
      >
      >
    Your message has been successfully submitted and would be delivered to recipients shortly.